About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 374670, 13 pages
http://dx.doi.org/10.5402/2012/374670
Research Article

Analytical Solutions for the Flow of a Fractional Second Grade Fluid due to a Rotational Constantly Accelerating Shear

1Department of Mathematics, COMSATS Institute of Information Technology, Wah Cantt 47040, Pakistan
2Department of Mathematics, Government College University, Faisalabad 38000, Pakistan
3Department of Mathematics, University of Education, Lahore 54000, Pakistan

Received 7 May 2012; Accepted 25 June 2012

Academic Editors: P. Hogan and G. F. Torres del Castillo

Copyright © 2012 M. Kamran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Kamran, M. Imran, and M. Athar, “Analytical Solutions for the Flow of a Fractional Second Grade Fluid due to a Rotational Constantly Accelerating Shear,” ISRN Mathematical Physics, vol. 2012, Article ID 374670, 13 pages, 2012. doi:10.5402/2012/374670